# SDR DALA2021030801310

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,908 hours, 29,112 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Slip Joint
- Condition: Detached
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3269 - DIV - TO GSP DUE TO LOSS OF PRESSURIZATION. O2 MASKS DID NOT DEPLOY. PACK 2 ALREADY ON MEL. CORRECTIVE ACTION: DEFERRED AUTO PRESSURE CONTROL PER MEL 21-31-01A AND FERRIED TO ATL. FOUND PACK 1 SLIP JOINT FROM PRIMARY HEAT EXCHANGER TO ACM PARTIALLY OFF DUCT. FLOW CONTROL VALVE HAS HEAVY INTERNAL BYPASS. RE-SECURED CONNECTION PER A320 AMM 21-51. OPS CHECK OK.
